# SDR DHL2004750011

- Difficulty date: February 24, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  UPPER CABIN RIGHT SIDE BETWEEN STR 16R AND 17R FRAME IS DENTED AT BS 580.  CUT OUT DAMAGED AREA 1 X .75 INCH AND FABBED REPAIR ANGLE FROM 7075-T6 .063 PO 900489 DIM 8 X 3.75 INCH IAW 727 SRM 53-10-2 FIG 1 & 51-40-3 FIG 1.  PART TREATED & PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 51-40-3.
